Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 62, No. 4, pp. 469-530 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Geometric Fokker--Planck equations

Gilles Lebeau

Département de Mathématiques, Université de Nice Sophia-Antipolis,
Parc Valrose 06108 Nice Cedex 02 -- FRANCE
E-mail: lebeau@math.unice.fr

Abstract: We study the large deviation function and small time asymptotics near the diagonal for the heat equation associated to Geometric Fokker--Planck equations (GFK) on the cotangent bundle $\Sigma=T^{*}X$ of a Riemannian smooth compact connected variety $X$.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2005 Sociedade Portuguesa de Matemática
© 2005–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition